# SDR DALA2024081608208

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD CUSP MEMBRANE (WEB) RH BTW STA Y=579 AND STA Y=598 AT CPAX. SUMMARY OF NRC 00389: CUSP MEMBRANE (WEB) RH BTW STA Y=579 AND STA Y=598 AT CPAX WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 PAR 4 FIGURE 201. MAINTENANCE REQUIREMENTS VISUAL INITIAL NORMAL MAINTENANCE / REPETITIVE NORMAL MAINTENANCE 51-70-10-2R PROCEDURE 2 PAR 4 FIGURE 201 PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30- 10-70 PAGE 14 PAR I. (LP #0502953)
